# SDR SIMA200615201

- Difficulty date: May 29, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 11004912013B
- Part serial: 13121
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST 3 STRIPS OF EMERGENCY FLOOR LIGHT INOPERATIVE.  REPLACED NR 4 POWER PACK IAW OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
